Couldn't find what you looking for?

TRY OUR SEARCH!

hi, im a 22 yr old male, and im 5'7" 110 lbs. i have severe anxiety(erratic sleep problems, burning sensations, panic, uncontrollable thoughts and emotions). recently, ive been using benadryl as a sedative(one pill every 6 hrs). it doesnt take the edge off immediately, but when it kicks in, i feel very sluggish, calm and focused, and pretty tranquil. however, when it kicks in, i feel pretty numb, all i want to is lay around, stay in the`dark, not speak much. it does however allow me to control my thoughts. thoughts that would normally make me experience anxiety, just fall off as "i dont care" or "insignificant". maybe about halfway thru, i level off and feel kinda like moving and doing things. i just took one at 530, its now 744, and i feel very sedated, my breathing is kinda slow and my body feels heavy. my question is, is this bad for me? will i experience long term consequences, the longer i do this? it makes me feel very normal, compared to how i feel when i dont do anything for the anxiety, but i dont want to develop health problems or die. please help me,ty:)

Loading...

I don't think it would be bad for as long as you are not taking everyday. I sometimes take it to get to sleep when I travel and not in my bed. I would recommend learning how to counter your thoughts that cause the anxiety. There is a thought countering exercise in CBT called the TEA form which is hard to do initially but really helpful once you get the hang of using them and eventually prevents a lot of anxiety if you do them regularly. Using them has reduced my anxiety immensely :-D
Reply

Loading...

i used to take zanex once a day it takes all the edge away and i was able to stop taking it and just not have anxiety but if i feel like i might have an episode i take a pill and am good just take one a day and youll never have anxiety again.
Reply

Loading...

Hi:
You didn't mention a medical doctor, so I am assuming that you are not seeing one. It doesn't sound like the benadryl is a good solution because medications should put you in a condition that will allow you to function normally during the day. You need a plan that doesn't slow down your breathing rate to a conscious point. Taking less than 8 breaths in one minute is a recognized as a sign of an overdose.> You could sedate yourself into a permanent sleep. I'm sure there's a reason you haven't seen a doctor, but I don't have that so I'm working in the doctor. You want to have a medical plan/solution that approaches this problem from a holistic perspective. That means that it includes finding causes; matching solutions to specific causes; monitoring doses for effectiveness and safety; and periodic follow-ups to confirm effectiveness and talk about results. You don't have any of this and it sounds like you are not able to function normally when you take the benedryl. Today's medicines offer good solutions to all of your concerns. You don't have to live like this. Get to a clinic or your regular medical doctor. Please stop experimenting with medications....Take better care of yourself....Let me know what happens.
Reply

Loading...

First I am sorry to hear of your ordeal with anxity I deal with some of the same symtoms but yes CBT is seeing a psychiatrist and theopry is your best option. you are not alone out there. There is help. I am now following my own advise. Xanex is great for anxity but you may need somthing to stablize you longer and this is where CBT comes in and yes it realy works. Over the counter meds can casue anxity so get with some professionals and start living again.
Reply

Loading...